# SDR DALA2016111008460

- Difficulty date: May 15, 2015
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 66,343 hours, 49,060 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL 256E IN PAX CABIN.  A NEW FLOOR PANEL WAS DRILLED AND TREATED IAW DC9/MD80 SRM 51-10-3 PAR. 14 AND 21 AND 51-10-4.
